# SDR AALA202312131727

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 23,140 hours, 9,649 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS LEFT HAND AFT LAVATORY DOOR STICKS AND IS DIFFICULT TO OPEN. ADJUSTED LAVATORY "D" DOOR PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
